JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REPRESENTING SEQUENCES ON PARABOLIC BERGMAN SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REPRESENTING SEQUENCES ON PARABOLIC BERGMAN SPACES
Hishikawa, Yosuke;
  PDF(new window)
 Abstract
The parabolic Bergman space is the set of -solution of the parabolic operator . In this paper, we study representin sequences on parabolic Bergman spaces. We establish a discrete version of the reproducing formula on parabolic Bergman spaces by using fractional derivatives of the fundamental solution of the parabolic operator.
 Keywords
parabolic operator of fractional order;Bergman space;representing sequence;
 Language
English
 Cited by
 References
1.
B. R. Choe and H. Yi, Representations and interpolations of harmonic Bergman functions on half-spaces, Nagoya Math. J. 151 (1998), 51-89.

2.
R. R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions in $L^p$, Representation theorems for Hardy spaces, pp. 11-66, Asterisque, 77, Soc. Math. France, Paris, 1980.

3.
Y. Hishikawa, Fractional calculus on parabolic Bergman spaces, Hiroshima Math. J. 38 (2008), no. 3, 471-488.

4.
Y. Hishikawa, M. Nishio, and M. Yamada, A conjugate system and tangential derivative norms on parabolic Bergman spaces, Hokkaido Math. J. 39 (2010), no. 1, 85-114. crossref(new window)

5.
M. Nishio, K. Shimomura, and N. Suzuki, ${\alpha}$-parabolic Bergman spaces, Osaka J. Math. 42 (2005), no. 1, 133-162.

6.
M. Nishio, N. Suzuki, and M. Yamada, Carleson inequalities on parabolic Bergman spaces, to appear in Tohoku Math. J.

7.
M. Nishio, N. Suzuki, and M. Yamada, Interpolating sequences of parabolic Bergman spaces, Potential Anal. 28 (2008), no. 4, 357-378. crossref(new window)

8.
K. Nam, Representations and interpolations of weighted harmonic Bergman functions, Rocky Mountain J. Math. 36 (2006), no. 1, 237-263. crossref(new window)

9.
W. Ramey and H. Yi, Harmonic Bergman functions on half-spaces, Trans. Amer. Math. Soc. 348 (1996), no. 2, 633-660. crossref(new window)

10.
W. Rudin, Functional Analysis, Second edition, International Series in Pure and Applied Mathematics. McGraw-Hill, Inc., New York, 1991.